Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had a miscarriage. Have spotting and vaginal discharge. Pelvic scan showing thin endometrium. What is it?

I did birth control for 2 years after I had a child in 2009,it was injectables but I stopped in october 2011. My menstration became regular by may last year n I got pregnant last year November but I lost it again. I had another menses December 24th last year and since about 2weeks now, I ve been having spoting(seeing blood but not heavy flow. Its like a heavy virginal discharge ) I want another child and sound health. I went for pelvic scan, the sonologist wrote thin endometrial noted don t know what to YYYY@YYYY . Thanks.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Spotting per vagina with ultrasound showing thin endometrium is suggestive of atropic endometrium.
This could be side affect of continuous injectable contraception for a long time.
You need estrogen supplementation for your endometrium to grow.
Consult your Gynaecologist for a suitable priscription.

Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor